# SDR CA090310006

- Difficulty date: February 19, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,706 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Mount
- Condition: Cracked
- Location: Starter Gen
- Part time: 324 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GRINDING NOISE WAS HEARD DURING START. ONE CORNER OF THE MOUNT FLANGE WAS FOUND BROKEN OFF DURING REMOVAL. STARTER WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
